# SDR ASOA2016070915203

- Difficulty date: July 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 280 STRINGER 26L-26R CORRODED.  REMOVED CORROSION IAW SRM 51-12-00-001-001-A01, AND 51-21-06-001-001-A01.
